Research Repository

A Gruss Type Inequality for Sequences of Vectors in Normed Linear Spaces and Applications

Dragomir, Sever S (2004) A Gruss Type Inequality for Sequences of Vectors in Normed Linear Spaces and Applications. Tamsui Oxford Journal of Mathematical Sciences , 20 (2). pp. 143-159. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.

Abstract

Gruss Inequality, Normed linear spaces, Fourier Transforms, Mellin Transform, Polynomials.

Item Type: Article
Uncontrolled Keywords: ResPubID7597, integral, Gruss type, Fourier transform, Mellin transform
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:03
Last Modified: 31 Aug 2011 07:03
URI: http://vuir.vu.edu.au/id/eprint/2560
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar